# SDR ZVSR409Y

- Difficulty date: February 20, 2001
- Submitted: February 20, 2001
- Operation: General aviation
- Aircraft: N117JJ
- Make and model: Gulstm G1159
- Aircraft serial: 163
- Aircraft time: 4,544 hours, 2,119 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTENSIVE SURFACE CORROSION ON HORIZONTAL STABILIZER AND ELEVATORS. CORROSION ON ELEVATORS EXTENDED THROUGH THE SKIN SURFACE. CORROSION WAS FOUND WHILE AIRCRAFT WAS IN MAINTENANCE FOR AN EXTERIOR PAINT JOB. CORROSION WAS FOUND AFTER PAINT WAS STRIPPED AND A VISUAL INSPECTION WAS PREFORMED.
